NCLEX-PN 形式の練習問題(LPN/LVN):直前対策パック

公式集、全トピックの解法の要点、34 問の演習問題。完全な解答は巻末にあります。

新しい問題科目に戻る

印刷ウィンドウで「PDF として保存」を選ぶと、コピーを端末に保存できます。

1公式と解法

感染管理と患者の安全

解き方

  1. すべての患者に標準予防策から始めます:手指衛生、予想される曝露に応じた個人防護具(PPE)、安全な鋭利器材の扱い。
  2. 経路に応じて予防策を追加します:接触(ガウン、手袋)、飛沫(サージカルマスク)、空気(N95、陰圧室)。
  3. 滅菌物は滅菌のまま保ちます:疑わしければ滅菌ではありません。拭かずに交換します。
  4. 環境内の害を防ぎます:転倒対策、身体拘束は最後の手段、火災には RACE と PASS。
  5. 与薬の権利、2つの識別子、ハイリスク薬の追加の安全対策を確認し、エラーやヒヤリハットを報告します。

優先順位の決定と委任

解き方

  1. 何もしなければ、最も早く患者に害が及ぶのは何かを考えます。
  2. ABC(心停止では C-A-B)を適用し、次にマズローの欲求を考えます:生理的欲求は安全の欲求より先、安全の欲求は心理的欲求より先です。
  3. 選択肢を比較します:急性は慢性より先、不安定は安定より先、予期しないものは予期されるものより先、全身は局所より先。そして各所見を患者のベースラインと照らします。
  4. 緊急でない限り、行動する前にアセスメントします。緊急の場合は、他の対応の前提となる手順を選びます。
  5. 委任では、5つの権利(業務、状況、人、指示、監督)を確認します。アセスメント、指導、評価は看護師(RN)が行います。

検査値と電解質

解き方

  1. 値を検査室独自の基準範囲と比べ、次に患者のベースラインと推移と比べます。
  2. 検体を確認します:溶血、遅れ、点滴の近くでの採血は、誤った結果の原因になります。
  3. 値を、典型的な徴候と、その原因となる薬剤や状態に結びつけます。
  4. 相互作用を探します:低カリウム血症や低マグネシウム血症はジゴキシン中毒を増強し、脱水はリチウムを上昇させます。
  5. 患者に対応します:アセスメントし、血中濃度が危険なら薬を保留し、パニック値は復唱して処方者に報告します。

内科外科看護:循環器と呼吸器

解き方

  1. 問題を言い当てます:ポンプ失調、動脈の閉塞、リズム、血栓、気道の狭窄、感染、または機器の問題。
  2. まず危険なサインを確認します:低酸素、低血圧、胸痛、新たな錯乱、冷たく脈の触れない手足。
  3. 酸素は患者に合わせます:大多数は94~98%、CO₂ 貯留のリスクがある人は88~92%。
  4. 各薬剤を、その検査とリスクに結びつけます:ワルファリンと INR、ヘパリンと aPTT・血小板、利尿薬とカリウム。
  5. 安全な最初の対応を選び、その後にエスカレーションして再評価します。

内科外科看護:神経、内分泌、腎臓

解き方

  1. 新たな錯乱、脱力、けいれんのあるすべての患者で血糖を確認します。
  2. 意識レベルを脳の異常の最も早い警告サインとして使います。瞳孔やクッシング三徴は遅れて現れます。
  3. 糖尿病の緊急事態では、DKA(ケトン、アシドーシス)と HHS(非常に高い浸透圧、脱水)を区別し、まず輸液を行います。
  4. ナトリウムと水分については、ADH が過剰(SIADH)か不足(DI)かを判断し、慢性の変化はゆっくり補正します。
  5. 腎臓の問題では、原因を腎前性、腎性、腎後性に分け、カリウムと水分に注意します。

内科外科看護:消化器、周術期、がん

解き方

  1. 何が隠れているかを考えます:体内出血、発熱のない感染、正常な SpO₂ の陰にある換気低下。
  2. 術後の時間経過で合併症を絞り込みます:数時間なら出血、数日なら胸部の問題、それ以降は創傷や縫合不全の問題。
  3. 疼痛は、アセスメントし、多角的鎮痛で治療し、再評価します。オピオイドを使うたびに鎮静をモニターします。
  4. がん患者では、最低値(ナディア)の時期の体調不良はすべて好中球減少性敗血症として扱い、腫瘍学的な緊急事態を把握しておきます。
  5. 熱傷では、II度とIII度の部分だけを数え、パークランドの時計は受傷時から始め、尿量に合わせて調整します。

母性看護・産科看護

解き方

  1. 女性を時間軸の中に位置づけます。妊娠週数、分娩の段階、産後何日目かを確認し、その時点で何が正常かを判断します。
  2. 危険にさらされている患者を探します。母体、胎児、新生児、またはその複数です。
  3. 所見を原因と結びつけます。一過性徐脈には VEAL CHOP、出血には4つの T、産後には BUBBLE-HE を使います。
  4. まず血流と酸素化を改善する対応(側臥位、オキシトシン中止、子宮底マッサージ)を選び、その後にエスカレーションします。

小児看護

解き方

  1. まず子どもの年齢を確認します。年齢が正常なバイタルサイン、発達の目安、適切な疼痛スケールを決めます。
  2. 気道・呼吸・循環を評価します。子どもは代償した後に急速に悪化することを忘れないでください。
  3. 対応を発達段階に合わせ、家族を巻き込みます。
  4. その答えが子どもにとって安全か確認します:体重あたりの量であること、ウイルス感染症にアスピリンを使わないこと、12歳未満にコデインを使わないこと。

精神看護

解き方

  1. 差し迫ったリスクがあるかを判断します:自殺、暴力、薬物による緊急事態、身体疾患。
  2. まず安全を確保します:観察する、手段を取り除く、鎮静化(デエスカレーション)を図る、有害な薬を中止する、助けを呼ぶ。
  3. 治療的な応答を選びます:感情を受け止め、現実を伝え、根拠のない安心づけや「なぜ」という質問は避けます。
  4. 権利を尊重します:最も制限の少ない方法、同意、そして限界のある守秘義務。

看護の計算と単位換算

メートル法の段階
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重と長さ
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家庭用の計量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24時間表記
午後(PM)の1~11時:12を足す; 午前12時 = 00:xx; 午後12時 = 12:xx
投与速度
mcg/min × 60/1000 = mg/h
検査値の係数
ブドウ糖 1 mmol/L = 18 mg/dL; クレアチニン 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

解き方

  1. 与えられた量を単位とともに書き、求めたい単位を書きます。
  2. 換算値を選びます:kg、g、mg、mcg の間、または L と mL の間は1000、1 kg = 2.2 lb、小さじ1 = 5 mL、大さじ1 = 15 mL、1 fl oz = 30 mL、1カップ = 240 mL。
  3. 不要な単位が約分されるよう、分数で書きます。速度の場合は、変わる単位ごとに分数を1つ使います。
  4. 向きを確認します:小さい単位に変えると数は大きくなります。
  5. 丸めるのは最終的な答えだけで、問題が指定する精度に合わせます。

投与量の計算

濃度からの投与量
量 = 投与量 / 濃度
体重あたりの投与量
投与量 = mg/kg × 体重
錠剤
錠数 = 投与量 / 1 錠の含量
単位
1 g = 1000 mg, 1 mg = 1000 mcg

解き方

  1. 指示量と薬剤の規格を同じ単位に換算します。
  2. 指示量 ÷ 手もとの量 × 量:(D/H) × Q を使います。
  3. 体重あたりの投与量では、まず体重 (kg) を掛け、1 日量を投与回数で割ります。
  4. まず見積もりをして、答えが妥当か確認します。

点滴速度

ポンプ流量
mL/h = volume (mL)/time (h)
滴下速度
drops/min = volume (mL) × drop factor / time (min)
点滴時間
time (h) = volume (mL)/rate (mL/h)

解き方

  1. ポンプ流量 (mL/h):容量を時間(h)で割ります。
  2. 滴下数(滴/分):容量 × 滴下係数を時間(分)で割ります。
  3. 残り時間:残量を流量で割ります。
  4. 問題や機器の要求に合わせて丸めます。

輸液と水分出納

Holliday–Segar 法(1 時間あたり)
4 mL/kg(最初の 10 kg)+ 2 mL/kg(次の 10 kg)+ 1 mL/kg(20 kg を超える 1 kg ごと)
Holliday–Segar 法(1 日あたり)
同じ区分で 100 / 50 / 20 mL/kg
水分出納
摂取量 − 排泄量
氷片
体積の半分として数える
尿量
mL/kg/h = mL / (kg × h)
点滴時間
時間 (h) = 残量 (mL) / 流量 (mL/h)
輸液量
mL = 流量 × 時間

臨床アセスメントスコア

グラスゴー・コーマ・スケール(GCS)
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
アプガー
5つの徴候 × 0~2 = 0~10; 7~10は良好、 4~6は中等度の異常、 0~3は低い
ブレーデンスケール
5 × (1~4) + 1 × (1~3) = 6~23; ≤ 18 でリスクあり
モース転倒スケール
転倒 25、 2つ以上の疾患 15、 補助具 15/30、 点滴 20、 歩行 10/20、 精神状態 15
NEWS2 のリスク
0~4は低い; 単独で3点なら低~中; 5~6は中等度; ≥ 7は高い
平均動脈圧
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脈圧とショック指数
PP = SBP − DBP, SI = HR/SBP
体格指数(BMI)
BMI = kg/m² = 703·lb/in²

解き方

  1. 問題で使うスコアシートとその範囲を確認します(GCS 3~15、アプガー 0~10、ブレーデン 6~23、モース 0~125)。
  2. 各項目を、記述がどのレベルに当たるかを照らして個別に採点します。
  3. 項目の点数を足し、合計が範囲内にあることを確認します。
  4. カットオフ値を当てはめます。NEWS2 では、単独で3点になるパラメータがないかも確認します。
  5. 導出値には MAP = (SBP + 2·DBP)/3、PP = SBP − DBP、SI = HR/SBP、BMI = kg/m² を使います。

2演習問題

1.基礎看護学ふつう

A goal states: "The patient will report pain of 3/10 or less within one hour of analgesia." After one hour the patient reports 6/10. What should the nurse do?

  1. AChange the goal to 6/10 or less so that it counts as met
  2. BRecord the goal as not met and review the plan
  3. CRecord the goal as met, as the pain has gone down
  4. DWait until the next day to evaluate again
2.基礎看護学むずかしい

Under the Mental Capacity Act 2005 (England and Wales), a patient with capacity makes a decision staff think is unwise. What follows?

  1. AAn unwise decision on its own proves that the person lacks capacity
  2. BStaff may override any decision they think is unwise
  3. CThe family must be asked to make the decision instead
  4. DAn unwise decision alone does not mean the person lacks capacity
3.感染管理と患者の安全ふつう

A nurse has just given an intramuscular injection with a safety needle. What should the nurse do next with the needle?

  1. ALay it on the medication tray and discard it later
  2. BActivate the safety device and drop it into a sharps container at once
  3. CRecap it carefully with both hands and dispose of it after the drug round
  4. DBend the needle to make it unusable, then discard it
4.感染管理と患者の安全むずかしい

無菌的な中心静脈カテーテルのドレッシング交換中に、同僚が開いた滅菌野の上に腕を伸ばしてテープを手渡しました。看護師はどうすべきですか?

  1. A滅菌野は汚染されたとみなし、新しく準備し直す
  2. B同僚は滅菌物に触れていないので、続ける
  3. C滅菌タオルで滅菌野を覆い、その上で続ける
  4. D腕が上を通った場所に最も近い物だけを取り除く
5.優先順位の決定と委任ふつう

An arterial blood gas shows pH 7.28, PaCO₂ 40 mmHg (5.3 kPa) and HCO₃⁻ 16 mEq/L (mmol/L). How should the nurse interpret it?

  1. AMetabolic alkalosis
  2. BRespiratory acidosis
  3. CMetabolic acidosis
  4. DRespiratory alkalosis
6.優先順位の決定と委任むずかしい

肺炎の高齢の患者が、新たに錯乱しています。最初に行うことはどれですか?

  1. A頓用の鎮静薬を投与する
  2. Bこれが患者にとって普通のことかどうか、家族に尋ねる
  3. C酸素飽和度とほかのバイタルサインを確認する
  4. D患者が点滴を引っ張らないよう、手首を抑制する
7.臨床看護学ふつう

A patient on peritoneal dialysis notices the drained fluid has become cloudy and has abdominal pain. What is likely?

  1. ANormal dialysis fluid
  2. BConstipation
  3. CPeritonitis
  4. DA urinary tract infection
8.臨床看護学むずかしい

A patient with severe ulcerative colitis develops abdominal distension, fever and tachycardia, and the number of stools falls. What complication should be suspected?

  1. AToxic megacolon
  2. BConstipation from dehydration
  3. CCoeliac disease
  4. DRecovery from the colitis
9.検査値と電解質ふつう

肝硬変の患者のアルブミンが 2.2 g/dL(22 g/L)です。最も関連しそうな所見はどれですか?

  1. A尿量の増加
  2. B浮腫と腹水
  3. C高カリウム血症
  4. D高血圧
10.検査値と電解質むずかしい

A patient recovering from acute tubular necrosis now passes 4–5 L of urine a day. Which electrolyte changes should the nurse watch for?

  1. ALow potassium and low sodium from urine losses
  2. BNo changes, because the kidneys are now normal
  3. CHigh potassium and high sodium from retention
  4. DHigh calcium and high phosphate from bone loss
11.薬理学ふつう

While giving medicines, a patient says, "That pill looks different from the one I usually take." What should the nurse do?

  1. AStop and recheck the order and the medicine before giving it
  2. BReassure the patient and give the pill anyway
  3. CExplain that only the staff decide which medicines are given
  4. DGive the pill and check the chart afterwards
12.薬理学むずかしい

A nurse gives 2 mg from a 4 mg ampoule of morphine. What should happen to the remaining 2 mg?

  1. AIt is given to the next patient who needs morphine
  2. BIt is poured down the sink without telling anyone
  3. CIt is discarded in front of a witness, and both sign the record
  4. DIt is kept labelled in the patient's drawer for the next dose
13.内科外科看護:循環器と呼吸器ふつう

During airway suctioning, when should suction be applied?

  1. AContinuously for at least 30 seconds
  2. BOnly while withdrawing the catheter
  3. CBefore the catheter enters the airway
  4. DOnly while inserting the catheter
14.内科外科看護:循環器と呼吸器むずかしい

A nurse teaches a patient who has a new permanent pacemaker. Which statement shows a need for further teaching?

  1. A"I will tell staff about the device before any MRI scan."
  2. B"I will keep my mobile phone in my shirt pocket over the device."
  3. C"I will keep my follow-up appointments for device checks."
  4. D"I will carry my pacemaker identification card with me at all times."
15.内科外科看護:神経、内分泌、腎臓ふつう

腹膜透析液は、使用前にどのように温めますか?

  1. A専用の乾熱式ウォーマーで
  2. B熱い水道水を張ったボウルで
  3. C冷蔵庫から出して冷たいまま使う
  4. D電子レンジで
16.内科外科看護:神経、内分泌、腎臓むずかしい

The nurse has four renal patients. Which one needs to be seen first?

  1. AA patient with mild itching from uraemia who wants a cream
  2. BA patient with CKD asking about their phosphate binder
  3. CA patient with a creatinine slightly above their usual level
  4. DA patient with a potassium of 6.8 mmol/L who reports palpitations
17.内科外科看護:消化器、周術期、がんふつう

Which risk is particularly linked with tramadol?

  1. AHigh blood pressure that needs emergency treatment in most patients
  2. BSevere stomach ulcers in all patients
  3. CRapid liver failure at normal doses
  4. DSerotonin syndrome with some antidepressants, and seizures
18.内科外科看護:消化器、周術期、がんむずかしい

On day 2 of nasogastric feeding, a severely malnourished patient becomes weak and breathless with ankle swelling. Phosphate is 0.4 mmol/L. What is most likely?

  1. AToo little calorie intake
  2. BRefeeding syndrome
  3. CAn allergy to the feed formula
  4. DNormal adjustment to the new feed
19.母性看護・産科看護ふつう

Which is a common sign of iron deficiency anaemia in pregnancy?

  1. ATiredness, pallor and breathlessness
  2. BHigh blood pressure and headache
  3. CWeight gain and ankle swelling
  4. DIncreased appetite and frequent urination
20.母性看護・産科看護むずかしい

A woman with a previous caesarean is having a trial of labour. Which induction agent should the nurse question?

  1. AAmniotomy
  2. BMisoprostol
  3. COxytocin used per protocol
  4. DA balloon catheter
21.小児看護ふつう

Which injury in an infant is most suggestive of physical abuse?

  1. AA bruise on the shin of a walking toddler
  2. BPosterior rib fractures
  3. CA greenstick fracture of the forearm after a fall from a slide
  4. DA scraped knee in a 3-year-old
22.小児看護むずかしい

A 2-year-old has had three febrile urinary tract infections. Which underlying condition should be considered?

  1. ANephrotic syndrome
  2. BHypospadias
  3. CTesticular torsion on both sides
  4. DVesicoureteral reflux
23.精神看護ふつう

A patient intoxicated with phencyclidine (PCP) is agitated and has nystagmus and high blood pressure. Which nursing approach is best?

  1. ATry to talk the patient down by discussing his feelings in detail
  2. BPut him in a busy area so that staff can watch him more easily
  3. CProvide a quiet, low-stimulation environment and keep staff and patient safe
  4. DEncourage him to walk around the ward and join in activities to help burn off the drug
24.精神看護むずかしい

On a mental health ward, which task is most appropriate for the nurse to delegate to a healthcare assistant?

  1. AAccompanying a stable patient to the dining room and recording his food intake
  2. BEvaluating whether a PRN medicine given an hour ago has worked
  3. CTeaching a patient about the side effects of lithium
  4. DCarrying out the full admission suicide risk assessment of a newly admitted patient
25.看護の計算と単位換算ふつう
145.735 gtt/min? gtt/min丸める位 1 gtt/min

練習問題(数値は架空のもので、臨床上の指針ではありません)。 滴下速度の計算結果は 145.735 gtt/min です。 この練習問題のルールは「滴下速度は、最も近い整数の滴数に丸める」です。記録する値 x はいくつですか。

145.735 gtt/min
x = gtt/min
26.看護の計算と単位換算むずかしい
120 mL/h? L/日1 日 = 24 h1 L = 1000 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 維持輸液が 120 mL/h で休みなく続いています。24時間で何リットル V を投与しますか。

120 mL/h24 h
V = L
27.投与量の計算ふつう
024681010 mL

体重 21 kg の子どもに、2 mg/kg の薬が処方されています。原液は 10 mg/mL を含みます。用量を吸い上げます:何 mL V を投与しますか?

21 kg2 mg/kg10 mg/mL
V = mL
28.投与量の計算むずかしい
00.10.20.30.40.50.60.70.80.911 mL

処方は 250 マイクログラムです。アンプルは 1 mg/mL を含みます。1 mL の注射器に用量を吸い上げます:何 mL V を投与しますか?

250 mcg1 mg/mL
V = mL
29.点滴速度ふつう
500 mL10 gtt/mL4 h? gtt/min

10 滴/mL の輸液セットで 500 mL を 4 時間かけて投与します。滴下速度 R を 1 分あたりの滴数で求めなさい。 最も近い整数に丸めてください。

500 mL4 h10 gtt/mL
R = gtt/min
30.点滴速度むずかしい
400 mL60 gtt/mL30 gtt/mint = ? h

点滴が 60 滴/mL のセットで 30 滴/分で落ちています。バッグには 400 mL 残っています。あと何時間 t で空になりますか? 小数第 1 位まで四捨五入してください。

30 gtt/min60 gtt/mL400 mL
t = h
31.輸液と水分出納ふつう
摂取量排泄量8 時間勤務帯水350 mLゼリー100 mL氷片240 mL点滴静注60 mL/h × 8 h抗菌薬の点滴静注2 × 100 mL尿150 mL尿400 mL創部ドレーン140 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 記録は、ある患者の 8 時間勤務帯 1 回分の摂取量と排泄量を示しています。点滴は勤務帯の間ずっと表示の流量で投与されました。水分出納 B = 摂取量 − 排泄量 を mL で求めてください(負の答えは正味の喪失を意味します)。 氷片は体積の半分として数えます。

水: 350 mLゼリー: 100 mL氷片: 240 mL点滴静注: 60 mL/h × 8 h抗菌薬の点滴静注: 2 × 100 mL尿: 150 mL尿: 400 mL創部ドレーン: 140 mL
B = mL
32.輸液と水分出納むずかしい
1000 mL500 mL 投与済み75 mL/h16:00t = ? h

練習問題(数値は架空のもので、臨床上の指針ではありません)。 1000 mL のバッグをポンプで 75 mL/h で投与しています。16:00 の時点で 500 mL がすでに投与されています。バッグが空になるまであと何時間 t ですか? 小数第 1 位まで四捨五入してください。

1000 mL500 mL 投与済み75 mL/h
t = h
33.臨床アセスメントスコアふつう
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

練習問題(数値は架空のもので、臨床上の指針ではありません)。 練習用の患者をブレーデンスケールで評価します:知覚の認知: かなり制限されている; 湿潤: ときどき湿っている; 活動性: 座位可能; 可動性: やや制限されている; 栄養状態: 非常に良好; 摩擦とずれ: 明らかな問題なし。ブレーデンスケールの合計 B を求めてください。

6–23
B =
34.臨床アセスメントスコアむずかしい
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空気 / O₂O₂空気SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低低~中中高

練習問題(数値は架空のもので、臨床上の指針ではありません)。 次の観察結果に NEWS2 チャート(SpO₂ スケール1)を使います:呼吸数 16/分、SpO₂ 97%(室内気吸入)、血圧 92/56 mmHg、脈拍 82/分、意識清明、体温 39.6 °C。この患者はどの臨床的リスク群に入りますか。クリックしてください。

RR 16SpO₂ 97%空気SBP 92HR 82AT 39.6 °C
  1. 1低
  2. 2低~中
  3. 3中
  4. 4高

3溶液

1.基礎看護学

答え: B · Record the goal as not met and review the plan

これが答えになる理由

Evaluation compares the outcome with the goal. The goal was not met, so the nurse reassesses, reports and revises the plan, for example with a different analgesic.

答え

B · Record the goal as not met and review the plan
2.基礎看護学

答え: D · An unwise decision alone does not mean the person lacks capacity

これが答えになる理由

One of the Act's principles is that a person is not treated as lacking capacity just because they make an unwise decision. Staff can explain risks, but the decision is the patient's.

答え

D · An unwise decision alone does not mean the person lacks capacity
3.感染管理と患者の安全

答え: B · Activate the safety device and drop it into a sharps container at once

これが答えになる理由

Used needles are never recapped with two hands, bent or left lying around. The safety feature is activated straight away and the needle goes into a puncture-resistant sharps container at the point of use.

答え

B · Activate the safety device and drop it into a sharps container at once
4.感染管理と患者の安全

答え: A · 滅菌野は汚染されたとみなし、新しく準備し直す

これが答えになる理由

非滅菌の腕や物を滅菌野の上に伸ばすと、触れなくても汚染されます。滅菌野は準備し直し、非滅菌の物は滅菌野の上ではなく周りを回して渡します。滅菌状態が疑わしいときは、汚染されたものとして扱います。

答え

A · 滅菌野は汚染されたとみなし、新しく準備し直す
5.優先順位の決定と委任

答え: C · Metabolic acidosis

これが答えになる理由

The pH is low (acidosis), the PaCO₂ is normal and the bicarbonate is low, so the cause is metabolic. Causes include diabetic ketoacidosis, sepsis and kidney failure.

答え

C · Metabolic acidosis
6.優先順位の決定と委任

答え: C · 酸素飽和度とほかのバイタルサインを確認する

これが答えになる理由

新たな錯乱は、低酸素、敗血症、低血糖が原因のことがあります。酸素化とバイタルサインのアセスメントが先です。抑制と鎮静薬は原因ではなく行動を治療するもので、せん妄を悪化させることがあります。

答え

C · 酸素飽和度とほかのバイタルサインを確認する
7.臨床看護学

答え: C · Peritonitis

これが答えになる理由

Cloudy effluent with abdominal pain or fever suggests peritonitis, the main serious complication of peritoneal dialysis. The fluid is sent for culture and treatment started promptly.

答え

C · Peritonitis
8.臨床看護学

答え: A · Toxic megacolon

これが答えになる理由

Toxic megacolon is acute dilatation of the inflamed colon with systemic toxicity, and it can perforate. Reduced stool frequency with worsening distension is a warning sign needing urgent surgical review.

答え

A · Toxic megacolon
9.検査値と電解質

答え: B · 浮腫と腹水

これが答えになる理由

アルブミンは、血管内に水分を保つ膠質浸透圧の大部分をもたらします。低下すると、水分が組織や腹部に漏れ出し、肝硬変では門脈圧亢進とともに、浮腫と腹水を起こします。確認に用いた資料: Albumin Blood Test · MedlinePlus (NIH) (2024)

答え

B · 浮腫と腹水
10.検査値と電解質

答え: A · Low potassium and low sodium from urine losses

これが答えになる理由

In the diuretic phase of AKI, the recovering tubules lose large amounts of water and electrolytes, so dehydration, hypokalemia and hyponatremia can occur. Daily weights, intake and output, and frequent electrolytes guide replacement.確認に用いた資料: Acute tubular necrosis · MedlinePlus (NIH) (2025)

答え

A · Low potassium and low sodium from urine losses
11.薬理学

答え: A · Stop and recheck the order and the medicine before giving it

これが答えになる理由

A patient's concern can reveal a wrong drug or wrong patient error. The nurse rechecks the order and product, and may call the pharmacy; a different brand or strength may explain the change.

答え

A · Stop and recheck the order and the medicine before giving it
12.薬理学

答え: C · It is discarded in front of a witness, and both sign the record

これが答えになる理由

Unused controlled drugs are wasted in front of a witness according to policy, and both staff document the waste. This prevents diversion and keeps the stock count accurate.

答え

C · It is discarded in front of a witness, and both sign the record
13.内科外科看護:循環器と呼吸器

答え: B · Only while withdrawing the catheter

これが答えになる理由

The catheter is inserted without suction and suction is applied as it is withdrawn, with each pass kept short. This limits mucosal trauma and hypoxaemia. The patient is monitored for desaturation and bradycardia.

答え

B · Only while withdrawing the catheter
14.内科外科看護:循環器と呼吸器

答え: B · "I will keep my mobile phone in my shirt pocket over the device."

これが答えになる理由

Patients are advised to keep mobile phones at least about 15 cm from the device and to hold them to the opposite ear. They carry a device card, tell staff before MRI or surgery (diathermy) and attend follow-up checks. Normal household appliances are generally safe.

答え

B · "I will keep my mobile phone in my shirt pocket over the device."
15.内科外科看護:神経、内分泌、腎臓

答え: A · 専用の乾熱式ウォーマーで

これが答えになる理由

透析液を体温まで温めると、快適さが増します。電子レンジは不均一に加熱し、局所的に熱い部分ができることがあります。水に浸すとポートが汚染されるおそれがあります。製造元が承認した乾熱式ウォーマーを使います。

答え

A · 専用の乾熱式ウォーマーで
16.内科外科看護:神経、内分泌、腎臓

答え: D · A patient with a potassium of 6.8 mmol/L who reports palpitations

これが答えになる理由

Severe hyperkalaemia with palpitations may lead to life-threatening arrhythmias and needs an urgent ECG, cardiac monitoring and treatment. The other problems are stable or less urgent.

答え

D · A patient with a potassium of 6.8 mmol/L who reports palpitations
17.内科外科看護:消化器、周術期、がん

答え: D · Serotonin syndrome with some antidepressants, and seizures

これが答えになる理由

Tramadol is a weak opioid that also inhibits serotonin and noradrenaline reuptake. It can lower the seizure threshold and cause serotonin syndrome with SSRIs and other serotonergic drugs.

答え

D · Serotonin syndrome with some antidepressants, and seizures
18.内科外科看護:消化器、周術期、がん

答え: B · Refeeding syndrome

これが答えになる理由

Refeeding syndrome causes low phosphate, potassium and magnesium with fluid retention, heart failure and muscle weakness. The team slows the feed, replaces electrolytes, gives thiamine and monitors closely.

答え

B · Refeeding syndrome
19.母性看護・産科看護

答え: A · Tiredness, pallor and breathlessness

これが答えになる理由

Iron deficiency causes fatigue, pallor, breathlessness, palpitations and sometimes pica. A full blood count and ferritin confirm the diagnosis.

答え

A · Tiredness, pallor and breathlessness
20.母性看護・産科看護

答え: B · Misoprostol

これが答えになる理由

Misoprostol is avoided in women with a uterine scar because of a high risk of uterine rupture. Mechanical methods, amniotomy and carefully monitored oxytocin may be used.

答え

B · Misoprostol
21.小児看護

答え: B · Posterior rib fractures

これが答えになる理由

Posterior rib fractures in infants are highly suggestive of abuse because they usually result from forceful squeezing of the chest. Bruises on the shins and grazes are common in mobile children.

答え

B · Posterior rib fractures
22.小児看護

答え: D · Vesicoureteral reflux

これが答えになる理由

Vesicoureteral reflux allows urine to flow back from the bladder into the ureters and kidneys, causing recurrent UTIs and possible kidney scarring. Children with repeated febrile UTIs are investigated with imaging.

答え

D · Vesicoureteral reflux
23.精神看護

答え: C · Provide a quiet, low-stimulation environment and keep staff and patient safe

これが答えになる理由

PCP can cause agitation, violence, psychosis, nystagmus and hypertension. Reducing stimulation and keeping enough staff present for safety are key; "talking down" is less effective than with other hallucinogens.

答え

C · Provide a quiet, low-stimulation environment and keep staff and patient safe
24.精神看護

答え: A · Accompanying a stable patient to the dining room and recording his food intake

これが答えになる理由

Routine, predictable tasks with stable patients, such as escorting and recording intake, can be delegated. Assessment, care planning, teaching and evaluation require the nurse's judgement.

答え

A · Accompanying a stable patient to the dining room and recording his food intake
25.看護の計算と単位換算

答え: x = 146 gtt/min

丸め方:丸める位のすぐ下の桁を見ます。5以上なら切り上げ、4以下ならそのままにします。丸めるのは最終的な答えだけで、途中の計算では丸めません。試験での典型的なルール:1 mL以上の容量は小数第1位まで、1 mL未満の容量は小数第2位まで、滴下速度は整数の滴数まで、体重は小数第1位までとします。常に問題で示されたルールに従ってください。

1 のビットの位の数字

145.735 → 5

次の1桁だけで決まる

145.735 → 7
7 は 5 以上なので、5 を切り上げます。
その後の数字(35)は無視します。四捨五入は1回だけで、段階的には行いません。

丸める

x = 146 gtt/min

答え

x = 146 gtt/min
26.看護の計算と単位換算

答え: V = 2.88 L

次元解析:与えられた量を書き、それに分数で表した換算係数(例:60 min/1 h や 1 mg/1000 mcg)を掛けていきます。不要な単位が分子と分母に1回ずつ現れて約分されるようにします。求める単位だけが残ったら計算します。問題で与えられた換算値を使い、丸めるのは最終的な答えだけです。

1日の容量

120 mL/h × 24 h = 2880 mL

リットルで

V = 2880/1000 = 2.88 L

答え

V = 2.88 L
27.投与量の計算

答え: V = 4.2 mL

用量の吸い上げ:容量 = (処方量/原液の濃度) × 原液の容量。先に単位をそろえ、次に、その容量が注射器に収まり、目盛りの 1 本に当たることを確認します。

体重からの用量

D = 2·21 = 42 mg

体積

V = 42/10 = 4.2 mL

注射器で

この 10 mL の注射器では、小さい目盛り 1 本が 0.2 mL です。

答え

V = 4.2 mL
28.投与量の計算

答え: V = 0.25 mL

用量の吸い上げ:容量 = (処方量/原液の濃度) × 原液の容量。先に単位をそろえ、次に、その容量が注射器に収まり、目盛りの 1 本に当たることを確認します。

単位をそろえる

1 mg/mL = 1000 mcg/mL

体積

V = 250/1000 = 0.25 mL

答え

V = 0.25 mL
29.点滴速度

答え: R = 21 gtt/min

投与速度:ポンプは mL/h = 量/時間(時)で設定します。自然滴下は毎分の滴数で数えます:gtt/min = 量 (mL) × 滴下係数 (gtt/mL)/時間 (min)。 滴下係数は輸液セットのパッケージに印刷されています:一般用セットは 10、15、20 gtt/mL(輸血セットは米国では多くが 10 gtt/mL、英国では 15)、微量用セットは 60 gtt/mL です。必ず問題またはパッケージに示された滴下係数を使ってください。

時間(分)

4·60 = 240 min

滴下速度

R = 500·10/240 = 20.83 ≈ 21 gtt/min

答え

R = 21 gtt/min

ベッドサイドでは最も近い整数の滴数に丸めます:21 滴/分。

30.点滴速度

答え: t = 13.3 h

投与速度:ポンプは mL/h = 量/時間(時)で設定します。自然滴下は毎分の滴数で数えます:gtt/min = 量 (mL) × 滴下係数 (gtt/mL)/時間 (min)。 滴下係数は輸液セットのパッケージに印刷されています:一般用セットは 10、15、20 gtt/mL(輸血セットは米国では多くが 10 gtt/mL、英国では 15)、微量用セットは 60 gtt/mL です。必ず問題またはパッケージに示された滴下係数を使ってください。

流量(mL/h)

30·60/60 = 30 mL/h

残り時間

t = 400/30 = 13.33 ≈ 13.3 h

答え

t = 13.3 h
31.輸液と水分出納

答え: B = 560 mL

水分出納:摂取量には入るものすべて(経口摂取、点滴、静注薬とフラッシュ、経管栄養)を数えます。氷片は体積の半分として数えます。排泄量には尿、ドレーン排液、嘔吐、その他の喪失を数えます。出納 = 総摂取量 − 総排泄量。出納が負なら正味の喪失です。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

総摂取量

経口: 350 + 100 = 450 mL
氷片: 240/2 = 120 mL
点滴静注: 60·8 = 480 mL
抗菌薬の点滴静注: 2·100 = 200 mL
総摂取量 = 1250 mL

総排泄量

150 + 400 + 140 = 690 mL

出納

B = 1250 − 690 = 560 mL

答え

B = 560 mL

正:出た量より多くの水分が入りました。

32.輸液と水分出納

答え: t = 6.7 h

輸液時間:時間 (h) = 投与する容量 (mL)/流量 (mL/h)。バッグの大きさではなく、バッグに残っている容量を使います。輸液量 = 流量 × 時間。小数の時間は、小数部分 × 60 で時間と分に直します(0.5 h = 30 分。50 分ではありません)。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

残量

1000 − 500 = 500 mL

時間

t = 500/75 = 6.667 ≈ 6.7 h

答え

t = 6.7 h

これは約 6 h 40 min なので、バッグは 22:40 ごろに空になります。

33.臨床アセスメントスコア

答え: B = 17

ブレーデンスケール:圧迫創傷(褥瘡)のリスクを評価する6つの下位尺度です。知覚の認知、湿潤、活動性、可動性、栄養状態は、最も悪いレベル(1)から問題なし(4)まで1~4点で採点し、摩擦とずれは1~3点です。合計は6~23で、点数が低いほどリスクが高くなります。一般的な区分:19~23はリスクなし、15~18は軽度リスク、13~14は中等度リスク、10~12は高リスク、9以下は非常に高リスクです。

各下位尺度を採点する

知覚の認知: かなり制限されている → 2
湿潤: ときどき湿っている → 3
活動性: 座位可能 → 2
可動性: やや制限されている → 3
栄養状態: 非常に良好 → 4
摩擦とずれ: 明らかな問題なし → 3

足す

ブレーデンスケールの合計 = 2 + 3 + 2 + 3 + 4 + 3 = 17

答え

B = 17
34.臨床アセスメントスコア

答え: 低

NEWS2(National Early Warning Score 2、英国王立内科医協会 2017年):7つのパラメータ(呼吸数、スケール1での SpO₂、空気吸入か酸素投与か、収縮期血圧、脈拍、ACVPU スケールによる意識、体温)をそれぞれチャートで採点し、合計します。臨床的リスク:0~4は低い、1つのパラメータでも3点なら低~中、5~6は中等度、7以上は高い。合計5点以上では緊急の対応が必要です。

各項目を採点する

RR 16/min → 0
SpO₂ 97% → 0
空気吸入 → 0
SBP 92 mmHg → 2
HR 82/min → 0
意識清明 (A) → 0
T 39.6 °C → 2

合計点と赤の点数(単独で3点)

NEWS2 = 0 + 0 + 0 + 2 + 0 + 0 + 2 = 4
3点のパラメータはありません。

リスク群

低

答え

低

これは独自の練習教材です。ExamProblems はこの試験を実施する団体とは提携しておらず、その承認も受けていません。試験名は内容を説明するためにのみ使用しています。 NCLEX®, NCLEX-RN® and NCLEX-PN®はthe National Council of State Boards of Nursing, Inc. (NCSBN)の商標です。同団体はExamProblemsと提携しておらず、推奨も正確性の保証もしていません。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions